# SDR CHQA20121017394

- Difficulty date: October 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 23,023 hours, 20,140 cycles
- Engine: Allsn AE3007A
- Engine time: 20,502 hours, 16,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, THE LAVATORY SHUT OFF VALVE SUPPORT WAS FOUND TO BE CORRODED.  THE LAVATORY CUP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02 AND 53-30-02.
